# SDR HEEA079368

- Difficulty date: May 30, 2002
- Submitted: June 3, 2002
- Operation: Air carrier
- Aircraft: N792CH
- Make and model: Skrsky S76A
- Aircraft serial: 760193
- Aircraft time: 9,577 hours
- System (JASC): 2430 · DC Generating System
- Part: Relay
- Part number: A1077D
- Part serial: 81091
- Condition: Stuck
- Location: Dc System
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CONTACTOR STUCK IN THE ENERGIZED POSITION ALLOWING STARTER TO BE POWERED ANYTIME AIRCRAFT POWER AND MASTER START WAS PLACED ON.
